# SDR DHL2003726009

- Difficulty date: June 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Tee Fitting
- Part number: 515197
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT, NR 3 ENGINE OIL QUANTITY DECREASING RAPIDLY.  WHEN OIL PSI WENT BELOW 40 PSI, PERFORMED IN FLIGHT ENGINE SHUTDOWN ABNORMAL PROCEDURES.  FOUND PLUG ON NR 3 ENGINE OIL COOLER SUPPLY T-FITTING PARTIALLY INSTALLED/THREADS IN FITTING WERE STRIPPED.  REMOVED & REPLACED T-FITTING AND ALL ASSOCIATED O-RINGS, PER P&W M/M 79-22-1.  OPS & LEAK CHECK GOOD.  SERVICED ENGINE OIL.
